# SDR CA991230044

- Difficulty date: December 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Frozen
- Location: Wings
- Part time: 702 hours, 573 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF IN RAIN AT +1 DEGREES CELSIUS. ON APPROACH THE CREW SELECTED FLAPS, NO FLAP MOVEMENT WAS NOTED AND THE FLAP CAUTION LIGHT ILLUMINATED. THE CREW CARRIED OUT A FLAPLESS LANDING. MAINTENANCE DISCOVERED THE FLAPS WERE FROZEN TO THE LOWER WING SKIN.
